# SDR 2003F00210

- Difficulty date: January 29, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6199 - DFW-PHX, AIRCRAFT HAD A MOMENTARY CARGO SMOKE INDICATION.  MAINTENANCE PERFORMED A VISUAL INSPECTION.  NO DEFECTS NOTED.  OPS CHECK GOOD.  (M)
